# SDR DALA2021020200634

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 629 hours, 484 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Location: Passenger Error
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FA REPORTED SMOKE SMELL AT MID LAV AT SAME TIME OF LAV SMOKE ECAM. FA CONFIRMED PASSENGER WITH VAPE PEN THAT WOULDNT TURN OFF . POLICE REMOVED PASSENGER FROM AIRCRAFT. VISUALLY INSPECTED MID LAV WITH NO SMELL NOTED. INFO NOTED. MCC NOTIFIED. A/C OK FOR SVC. (LP# 6802060)
